Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

This is gorthi lavanya I am psychological patient I stopped using psychological medicines for getting pregnancy. I have bipolar disorder and depression. From last 5 months I am not using any medicines. I am completely all right. My period date on 2nd april 2019 me and my husband sexually active from 13th to16th of april 2019. I went to psychiatrist he gave a medicines of aplaz, lutara, desveron. I used these medicines for three days i.e 22nd 23rd 24th of april 2019. I am expecting pregnancy next month. By used these medicines is there any cause to my baby doctor. What should I do now doctor please guide me.

2 Doctors Answered
Hello friend, good that you are seeking a help here. When you were normal for 5 months after stopping medicine, why did you go back to psychiatrist and started medication. Any relapse of symptoms? Medicine will have some kind of side effects. So it's better to adopt few non medicine treatment plan like psychotherapies, relaxation techniques, yoga, dietary changes, few lifestyle changes etc in parallel to mitigate such effects and see permanent cure. Be positive. You will be alright soon. Feel free reach me online for further evaluation and recommendation of suitable solution alternative solution.
Hello. 1. Get a urine pregnancy test (upt) to confirm pregnancy. 2. Meet your mental health professional for a mental health assessment. 3. Also consult a gynae & obs specialist for anc 4. Discuss the issues at length and proceed according to their expert advise. Best luck and thanks ps: do not take any otc medicine without consulting your doctor.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.